# SDR ASAA2020012171891

- Difficulty date: January 17, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,048 hours, 11,286 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11358
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 36,184 hours, 11,459 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK RT PACK ANNUNCIATED ON RECALL RESET AFTER PUSHING MASTER CAUTION. GROUNDED - YES.  ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST PER B737-800 AMM 21-61-00 AND HAD A TCV RED FAULT LIGHT. REMOVED & REPLACED RIGHT PACK TEMP CONTROL VALVE REF AMM 21-51-10-000-801 & AMM 21-51-10/401. OPS & LEAK TEST GOOD. COMPLETED AMM TASK 21-61-00-700-806-002, PACK ZONE TEMP CONTROLLER BITE TEST NO FAULTS NOTED.
